Adrenal Supplements Making Me Feel Worse
(ventura county , ca,usa)
Dr said low on all hormones and gave me DHEA(5mg) to try and just got hot and sweaty from trying it. Also prescribed capsules of progesterone and groggy in morning and lower legs felt slow or thick.
The pregnenolone no bad reactions so tried for awhile and seemed to help a little.
why reactions from DHEA. next Healthcare(?) person said maybe immune or thyroid as well as adrenal and sold me adrenal glandulars(she should have told me as last time tried glandulars felt worse, did again this time(was so tired, me who read labels for the last 30 yrs, didn't time, till felt poorly after taking it.).
She also did a reverse T3 and said that could make thyroid tired also. present Dr said hasn't tested RT3 in years, is testing my cortisol,ACTH,cpep,and glucose.
Wish they had a urine for all this as that tool 4 tubes of blood and already am rather underweight trying to gain more.
Thanks for ideas.